List of citations in Numdam for : A classification of the topological types of 𝐑 2 -actions on closed orientable 3-manifolds

Publications Mathématiques de l'IHÉS, Volume 43  (1974), p. 261-272

Maquera, C.; Martins, L. F.

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 17 (2008) no. 3, p. 613-633

Arraut, Jose Luis; Craizer, Marcos

Annales de l'Institut Fourier, Volume 45 (1995) no. 4, p. 1091-1118

Craizer, Marcos

Annales de l'Institut Fourier, Volume 44 (1994) no. 5, p. 1435-1448

Chatelet, Gilles; Rosenberg, Harold

Publications Mathématiques de l'IHÉS, Volume 43  (1974), p. 245-260